MAUDE Adverse Event Report: LEICA BIOSYSTEMS MELBOURNE PTY. LTD HISTOCORE PELORIS 3 AUTOMATED TISSUE PROCESSOR; PROCESSOR, TISSUE, AUTOMATED

LEICA BIOSYSTEMS MELBOURNE PTY. LTD HISTOCORE PELORIS 3 AUTOMATED TISSUE PROCESSOR; PROCESSOR, TISSUE, AUTOMATED
Model Number HISTOCORE PELORIS 3 AUTOMATED TISSUE PROCESSOR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Leica biosystems (lbs) received a complaint of under processed tissue on both retorts and 2 runs affected.On (b)(6) 2025, the lbs field applications specialist (fas) investigating this event with the complainant documented the following information, "the tissue status is currently not diagnosable on 1 affected case.The rest of the cases were able to be diagnosed.I have included demographic information on the adverse event form.The patient tissue that is not diagnosable has been recommended for re-biopsy; the procedure has not been performed yet." patient identifier information was provided for the affected patient.

Brand Name
HISTOCORE PELORIS 3 AUTOMATED TISSUE PROCESSOR
Common Device Name
PROCESSOR, TISSUE, AUTOMATED
Manufacturer (Section D)
LEICA BIOSYSTEMS MELBOURNE PTY. LTD
495 blackburn road
mount waverley, victoria 3149
AS  3149
MDR Report Key23804159
Report Number3022446399-2025-00016
Device Sequence Number13101348
Product Code IEO
UDI-Device Identifier09349458004811
UDI-Public(01)09349458004811(11)211013
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2025
Report Date (Section F) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHISTOCORE PELORIS 3 AUTOMATED TISSUE PROCESSOR
Device Catalogue Number45.0005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/17/2025
Event Location Hospital
Date Report to Manufacturer12/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexFemale
Date Report Sent to FDA12/15/2025